MathSciNet Relay Station
MathSciNet bibliographic data
MR1160292 (94a:15026) 15A42 (15A66 47A13)
Bhatia, Rajendra; Bhattacharyya, Tirthankar A Henrici theorem for joint spectra of commuting matrices. Proc. Amer. Math. Soc. 118 (1993), no. 1, 5–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement